# SDR USAA2010071291402

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 3,739 hours, 1,358 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR1893
- Condition: Low Pressure
- Location: R2 Door
- Part time: 3,739 hours, 1,358 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1538 - CLT - EES - FLIGHT ATTENDANT REPORTED CIDS PANEL INDICATION 'CHECK LOW PRESSURE 2R DOOR'.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE.
